# SDR JJBA201033979

- Difficulty date: August 29, 2010
- Submitted: August 30, 2010
- Operation: Air carrier
- Aircraft: N374PH
- Make and model: Dhav DHC8202
- Aircraft serial: 528
- Aircraft time: 24,330 hours, 34,346 cycles
- Engine: Pwa PW123D
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 316
- Condition: Burned Out
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PRE-FLIGHT, AIRCREW TESTED EMERGENCY LIGHTING SYS AND FOUND THE CTR OVERHEAD EMERGENCY LIGHT INOPERATIVE.  MX CREW FOUND LIGHT BULB BURNED OUT.  THE MX CREW REPLACED LIGHT BULB, PERFORMED EMERGENCY LIGHTS OPS CHECK, AND THE SYS PERFORMED SATISFACTORY.  ACFT RETURNED TO FLIGHT STATUS.
